It made you terrified because if you also have an anxiety problem, and most folks have both anxiety and depression as they pretty much feed into the kinds of thoughts that fuel the other, wellbutrin is perhaps the most stimulating of all the commonly used antidepressants (I say commonly, because speed is used for depression, but not commonly anymore) because it doesn't only work on dopamine, it also works on norepinephrine, also called noradrenaline, as the SNRI class of drugs do and for many this can cause anxiety as it's quite stimulating. For others, it's great, but you had the bad reaction. Stopping it should fix the problem, as long as you don't internalize it and generalize it and talk yourself into thinking it did something permanent. It's a common side effect and a reason many people don't take well to this drug (and also the reason many do, ironically). If a drug is working well, in my experience it's best to stick with it. If you have side effects that are minor, try to find ways of dealing with those. SSRIs like Zoloft are often sedating, so they can make you feel "lazy" and craving stimulants, but one way to deal with that is exercise and meditation and the like that act as natural stimulants rather than running to chemical stimulants like wellbutrin or caffeine or whatever that might bring out the anxiety. It's a side effect, hopefully if you internalize that everything will return to as it was, you weren't on it long enough for permanent physiological changes to your neurotransmitter system. All the best for getting back to you. Peace.